# SDR UALA2011070103268

- Difficulty date: July 1, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 52,473 hours, 14,670 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080408
- Part serial: 80
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX FAIL RD BOTH ND'S SHORT FINAL APPROACH.   REPLACED TRANSCEIVER.
